MathSciNet Relay Station
MathSciNet bibliographic data
MR1872187 94A15 (60F15)
Yang, Weiguo; Liu, Wen Strong law of large numbers and Shannon-McMillan theorem for Markov chain fields on trees. IEEE Trans. Inform. Theory 48 (2002), no. 1, 313–318.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement